# SDR SWIA201334252

- Difficulty date: August 17, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 26,274 hours, 16,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHTS AT ROW 9 & AFT FACING EXIT SIGN AT CEILING DO NOT ILLUMINATE.  FLT#6526 REPAIRED SHORT IN WIRE PEA-L0920-20 BETWEEN P870 & D854P1-1 & REPLACED SPLICE  SP6027 IAW ESPM.
